MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 07/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to the manufacturer has been submitted.Parent information.
 
Event or Problem Description
It was reported that during implantation of a zct225 19.0 diopter intraocular lens, a vitrectomy was required.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 9/20/2017.Device evaluation: the device was returned to the manufacturer.The product was received in a lensholder.Visual inspection was performed by using 12x magnification shows no anomalies.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaint have been received for this production order number.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6841111
Report Number9614546-2017-00836
Device Sequence Number108391
Product Code HQL
UDI-Device Identifier05050474552715
UDI-Public(01)05050474552715(17)210207
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/07/2021
Device Model NumberZCT225
Device Catalogue NumberZCT225U190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2017
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer10/13/2017
Initial Report FDA Received Date09/04/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;